birth control

Discussion in 'Hair Loss Causes' started by NoraBe, Sep 24, 2009.

  1. NoraBe

    NoraBe New Member

    anyone have any bad experiences on mircette birth control with hair loss?
  2. VictoriaG

    VictoriaG New Member

    Hi Nora, just FYI, there is a group on the network for women who are losing their hair because of birth control, you might want to look there, too.
    I am not too familiar with mircette, sorry.
  3. angelinadiaz

    angelinadiaz Banned

    There might have been some hair loss apter taking the birth control measure
    because of some hormonal imbalance.consult with doctor to ensure a proper balance of hormones.Eat nutritional fruits which contain antioxidant and flavonoids that provides protection for hair fall.
  4. Julia David

    Julia David Member

    I have never heard of birth control causing hair loss, but anxiety is actually a pretty common side effect. You need to talk to your doctor about what you are experiencing, they may need to try switching you to something else.